# SDR HNAA2010031700071

- Difficulty date: March 16, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8103
- Aircraft serial: 234
- Aircraft time: 35,851 hours, 39,188 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Holder
- Condition: Odor
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HOT ELECTRICAL ODOR AT ROW 10 A/C.  REMOVED AND REPLACED LAMP HOLDER AND BALLAST IN ACCORDANCE WITH 33-00-00.  CHECKED GOOD.
